IJPAM: Volume 96, No. 3 (2014)

VARIOUS OPERATIONS AND FUZZY PREORDERS
INDUCED BY ALEXANDROV TOPOLOGIES

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA


Abstract. In this paper, we investigate the properties of various operations and fuzzy preorders induced by Alexandrov topologies in complete residuated lattices. Moreover, we give their examples.

Received: July 16, 2014

AMS Subject Classification: 03E72, 06A15, 06F07, 54F05

Key Words and Phrases: complete residuated lattices, fuzzy preorders, Alexandrov topologies

Download paper from here.




DOI: 10.12732/ijpam.v96i3.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 3
Pages: 377 - 390


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).